# SDR NWAA074146307

- Difficulty date: December 5, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 76,610 hours, 9,342 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Misinstalled
- Location: Bs 2040-2060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, DURING ACCOMPLISHMENT OF DOOR 5 CREW REST MODIFICATION PER SB 747-53-2481 FOUND NEW FITTING AT BS 2040-2060 S11R-S12R WITH INSUFFICIENT EDGE MARGIN.  REPAIRED PER EA 63-211300.
